# SDR DALA1103573269

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 35,722 hours, 15,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON A ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT L2 DOOR INOPERATIVE. MX REPLACED THE POWER SUPPLY AND LIGHT ASSY.  FUNCTIONAL CHECK WAS NORMAL AND ACFT WAS RETURNED TO SERVICE.
